# SDR DALA2016080505811

- Difficulty date: July 29, 2016
- Submitted: August 5, 2016
- Operation: Air carrier
- Aircraft: N965DN
- Make and model: Doug MD-90-30
- Aircraft serial: 60002
- Aircraft time: 39,981 hours, 23,128 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Bs 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL CORRODED, BS 200, RBL 9 - 46.  REMOVED AND REPLACED THE FLOOR PANEL IAW DWG 9936534.
